# SDR 03FDEA00068

- Difficulty date: January 22, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 950F FRAME IS DENTED ABOVE STR 26L.  FOUND FRAME OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED SECTION OF   FRAME, AND REPAIRED WITH DOUBLER.  WORK DONE IAW SRM 51-40-3 FIG 1.  REMOVED DAMAGED AREA OF FRAME FED-EX EA 7-5310-68168.
